# SDR AALA20141112011

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: DDK34821
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS PITTING ON SKIN LOWER FOOT ALL THE WAY ACROSS.  R & R AFT CARGO DOOR SKIN IAW ESO 0174601E.
